m+Medelevator.RU
← Поиск публикаций
Artificial organs · 2001

Metabolic alkalosis in a hemodialysis patient after ingestion of a large amount of an antacid medication.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Sahani M M, Brennan J F, Nwakanma C, Chow M T, Ing T S, Leehey D J

Аннотация

A maintenance hemodialysis patient developed metabolic alkalosis in the absence of vomiting or nasogastric suction. The cause of the metabolic alkalosis was ingestion of an exogenous alkali in the form of Bromoseltzer. The metabolic alkalosis improved with hemodialysis using a low-bicarbonate bath.

Предметные рубрики MeSH